# SDR AALA201911019005

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 64,090 hours, 16,737 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: IN CRZ AT FL 390 DUAL FMC FAILURE. LNAV RECOVERED IN 5 MINUTES VNAV REMAINED INOP. QRH CALLED  FOR SELECTION OF ALTERNATE NAV SELECTOR, THIS DID NOT CLEAR PROBLEM. ACCOMPLISHED FMC BITE IAW FIM 34-61-00 ALL CKD NORMAL.
